# SDR 2008UALA04357

- Difficulty date: August 20, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 58,603 hours, 31,991 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: EA30043233
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF DOOR 1L IS INOP.  *S/D*  REPLACED LIGHT ASSEMBLY.  OP CHECKS GOOD.
